| Model Number |
37603 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
2025-mar-10 (b)(4): information was received from a patient's representative regarding an implantable neurostimulator.The reason for call was caller reported patient will be going into an assisted living facility in a few weeks and they would like to have an extra charger and control device, one for home and one for at the assisted living.Reviewed the equipment is prescriptive and redirected to their doctor.The caller mentioned medical history.This included caller said patient was supposed to have non chargeable batteries but then they were going to quick so patient has had 2 chargeable ones.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received from the patient.Patient reported that they had to set up an appointment with surgeon for a new battery to resolve issue.Patient reported that switching to a rechargeable neurostimulator resolved issue of batteries going too quick.
Additional Manufacturer Narrative